Frustratingly long periods after depro provera


Q: I am 18 and i was suppose I started to take the birth control injection in march 2011. I was suppose to go for another shot in september but I decided to stop. october, I got a period lasting 3 weeks, december I got one or 2 weeks, now, i have been having a period for 2 and a half weeks and it's heavier than ever. I feel dizzy even if I stand and i feel depressed and frustrated. I am anemic so I have been taking iron pills but i feel the same way. I have also been drinking about 12 glasses of water per day and have been taking omega 3 tablet. is there any way to stop this? is it normal? is something wrong with me?


A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I hVe taken two extra days worth of levlen ed for birth control by mistake and just wanted to no if i should wait two...

Q: I'm taking Ashlyna for birth control. I'm reaching the end of my pack, this week is my scheduled period and I just ha...

Q: Hi. I am currently taking ortho tri cyclen birth control. I am worried because I've have been have nipple discharge, ...

Q: Shortly after giving birth, I have noticed a small dark purplish small bump on my labia.

Q: I just recently recieved a birth control prescription, and haven't started taking it. My last period was August 5, an...


Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon